# SDR ABXA040350

- Difficulty date: October 11, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 44,080 hours, 48,510 cycles
- Engine: Pwa JT8D11
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59101639
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT SHEAR PIN RECEPTICLE ON P-DOME, 11:00 POSITION.  REPAIRED IAW REA D953-50852MR AND SRD 5934886-510.
